Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 27, No. 4 (October, 1975)
R. Takagi Real hypersurfaces in a complex projective space with constant principal curvatures, II 507−516
K. Kakié The Cauchy problem for an involutive system of partial differential equations in two independent variables 517−532
Y. Kodama On embeddings of spaces into ANR and shapes 533−544
I. Amemiya Lie algebra of vector fields and complex structure 545−549
B.-y. Chen and H.-s. Lue On normal connection of Kaehler submanifolds 550−556
K. Sakai An embedding of l2-manifold pairs in l2 557−560
K. Shiohama An extension of a theorem of Myers 561−569
M. Kaneko and S. Yano Weighted norm inequalities for singular integrals 570−588
C. A. Akemann and P. A. Ostrand On a tensor product C*-algebra associated with the free group on two generators 589−599
K. Takeuchi A characterization of arithmetic Fuchsian groups 600−612
A. Takeshita A mathematical study of the circular Couétte flow 613−627
K. Asada and D. Fujiwara On the boundedness of integral transformations with rapidly oscillatory kernels 628−639
Y. Kobayashi Difference approximation of Cauchy problems for quasi-dissipative operators and generation of nonlinear semigroups 640−665
C. W. Curtis Reduction theorems for characters of finite groups of Lie type 666−688

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.